| Model Number |
50-601XL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported during a myosure procedure on (b)(6) 2026, that the blade broke off inside the cavity.The physician used graspers with scope to remove the blade.The cavity was totally cleared.The procedure first started with a myosure reach and then switched to a myosure xl device.It was reported that there were fluent alarms and trouble sliding the myosure xl in and out.The physician then switched to a second myosure xl device and completed the procedure.It was noted that the myosure device has a crack.The physician then went in with a scope to see fragmented pieces of the blade.It is unknown which myosure xl device had the fragmented pieces of the blade noted.No other information is available.